MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CRUCIFORM SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CRUCIFORM SCREWDRIVER
Model Number 314.463
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, during a field inventory, the screw driver tip is broken and two (2) of the four (4) screws have broken off.There was no patient involvement.This report is for one (1) cannulated cruciform screwdriver.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j sales representative.A device history record (dhr) review was conducted: part #: 314.463, synthes lot #: 4583578, supplier lot #: n/a, release to warehouse date: 16 may 2003, manufactured by: (b)(4).No ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED CRUCIFORM SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12617556
Report Number2939274-2021-06007
Device Sequence Number6142987
Product Code HXX
UDI-Device Identifier10886982188878
UDI-Public(01)10886982188878
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.463
Device Catalogue Number314.463
Device Lot Number4583578
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1